# SDR USAA051415

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 66,260 hours, 66,260 cycles
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N361115
- Condition: Gouged
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1300 STR 29R GOUGED.  CUT OUT DAMAGE AND REPAIRED IAW EA 97045.  DEFECT SIZE: .15 INCH, L X .10 INCH, W X .031 INCH D.
